Statistics and Computing

, Volume 5, Issue 2, pp 121–125

Simulation of truncated normal variables

  • Christian P. Robert

DOI: 10.1007/BF00143942

Cite this article as:
Robert, C.P. Stat Comput (1995) 5: 121. doi:10.1007/BF00143942


We provide simulation algorithms for one-sided and two-sided truncated normal distributions. These algorithms are then used to simulate multivariate normal variables with convex restricted parameter space for any covariance structure.


Accept-reject Gibbs sampling Markov chain Monte Carlo censored models order-restricted models 

Copyright information

© Chapman & Hall 1995

Authors and Affiliations

  • Christian P. Robert
    • 1
  1. 1.URA CNRS 1378, Université de Rouen and CRESTInsee, ParisFrance

Personalised recommendations